Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Period came early I am supposed to be taking utovlan

My period came early im supposed to be taking utovlan- will my period stop in time for my holiday? I had been prescribed one tablet 3 times a day to delay my period My period just started a few minutes ago so i took my utovlan tablet. I wasnt expecting it to come early. Will my period stop in time for me going on holiday which is on friday and today is the 27th ( monday) thank you. I am 15 , female , no medical history problems.
Asked On : Mon, 27 Jun 2011
Answers:  2 Views:  1618
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infertility Specialist 's  Response
Welcome to HealthcareMagic
Its too late to start utovlan. Its better if u let the periods come. Most probably It ll stop by the time of your holiday. Take care
Answered: Mon, 27 Jun 2011
I find this answer helpful
OBGYN Dr. Reji. D's  Response
welcome to healthcaremagic forum
if you have normal cycle you will be dry on friday but if you have 5 to 6 day bleeding then it is better to take utovlan three times till you wanted.when you take it you will not have bleeding
Answered: Mon, 27 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor